# SDR AALA202201249624

- Difficulty date: January 22, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A300*
- Aircraft serial: 3881
- Aircraft time: 43,125 hours, 15,647 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1ST CLASS LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.LUBRICATED LAVATORY DOOR PER AMM 52-50-00.
